Abdominal Pain Accompanied By Vomiting Of Blood?

Illustration of Abdominal Pain Accompanied By Vomiting Of Blood?
Illustration: Abdominal Pain Accompanied By Vomiting Of Blood? images-prod.healthline.com

I want to ask. When I was 12 years old, I had a stomachache but I don’t know why. Even though I often eat Trus when taken to the clinic doctor I subscribe to. He gave me medicine that was hard to find and looked like a big bottle but I forgot the name of the medicine. After that I vomited blood while taking the medicine. Then, I was taken to the hospital and there I was given three different antibiotic drugs with different doctors. So, I was forbidden to eat anything else and caused my stomach to empty and then I vomited blood again. After 7 days there, my family took me to Penang, Malaysia. It was said that there was a virus but the virus was not known where it came from. Because, all over my body had red spots coming out. into my body ,? Sorry for being too long

1 Answer:

Hello mithania,


Thank you for asking HealthReplies.com.

Abdominal pain accompanied by vomiting of blood can be many possible causes. This complaint, can occur related to red spots on your skin, can also be due to different causes.


Some conditions that often cause stomach pain and vomiting of blood are:

Disorders of the esophagus, such as due to ruptured esophageal varices, esophagitis, cancer
Disorders of the stomach, such as due to peptic ulcers, gastric cancer
Disorders of the duodenum, such as due to duodenal ulcer
Others, such as acute pancreatitis, gastrointestinal injury, blood clotting disorders, pancreatic cancer, dengue fever, ITP (idiopathic thrombocytopenic purpura), drug side effects (such as NSAIDs, anticoagulants), etc.

Red spots on your skin can occur on the side because of side effects of drugs, can also be due to allergies, insect bites, blood clotting disorders, viral or bacterial infections, and so on.


Without checking you directly, and without knowing what type of treatment you received before, of course we are not authorized to ascertain exactly what causes your current condition. Our advice, you consult directly with a doctor or internist who examined you. Through a series of examinations, including by involving blood tests, ultrasound, endoscopy, and so on, of course the treatment can be done on target according to the underlying cause.


In the meantime, you should follow the doctor's treatment recommendations while doing the following trick:

Compress the abdominal pain with warm water
Eat first food that is easily digested, for example porridge, soft rice sauce
Reduce foods that are irritative, for example chili, coconut milk, fried foods, and other foods that contain lots of gas
If the doctor recommends a special diet, follow the doctor's advice
Do not consume alcohol
Do not carelessly add other drugs into the treatment of doctors without consulting first
Stay calm, think positive, and multiply rest

Hope this helps ...

: by

Related Question

Itching On The Skin Of The Hands And Feet?

Itching On The Skin Of The Hands And Feet?

(12 months ago)

Hello, I want to ask, every time I enter the dry season my palms and feet often itch and peel, even my palms turn red and irritate because the skin is peeled off, why is that?... Read more

The Nano Ion Ion Glasses Decrease The Minus Eye.?

The Nano Ion Ion Glasses Decrease The Minus Eye.?

(11 months ago)

Is it true that the nano ion ion glasses can reduce the minus eye? how is the doctor’s response?... Read more

Lumps Appear On The Thighs, Shins And Sides Of The Feet And Pain When Pressed?

Lumps Appear On The Thighs, Shins And Sides Of The Feet And Pain When Pressed?

(1 year ago)

Good afternoon I want to ask, this week there were lumps appearing in parts of my body in a row and felt painful when pressed. The first appears in the thighs and then again in the... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *